# SDR CA040917005

- Difficulty date: August 31, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bell 206B
- Aircraft time: 14,680 hours
- Engine: Allsn 250C20
- System (JASC): 6700 · Rotorcraft Flight Control
- Part: Mount
- Condition: Misaligned
- Location: Lower Base
- Component: Dual Control St
- Component part number: 206001344001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LOWER MOUNTING BASE WAS FOUND TO BE INSTALLED 90 DEGREES FROM CORRECT ALIGNMENT TO ALLOW ENGAGEMENT OF LOCK PIN.
